Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 173, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 27, 2014, 11:46 PM CDT for 4 counties in Kansas. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 11:46 PM CDT (04:46 UTC)
- Expired
- Jun 28, 2014, 12:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Finney County, KS, Hamilton County, KS, Kearny County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 126 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 12:14 AM CDT | HAIL 1 | 3 E Kendall, KS | |
| Jun 28, 12:15 AM CDT | HAIL 1 | Kendall, KS | |
| Jun 28, 12:40 AM CDT | HAIL 1 | 10 N Deerfield, KS | |
| Jun 28, 12:50 AM CDT | HAIL 1.5 | 11 N Deerfield, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2653 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS53 KDDC 280446
SVRDDC
KSC055-075-093-187-280545-
/O.NEW.KDDC.SV.W.0173.140628T0446Z-140628T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1146 PM CDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS...
SOUTHERN HAMILTON COUNTY IN SOUTHWEST KANSAS...
KEARNY COUNTY IN SOUTHWEST KANSAS...
NORTH CENTRAL STANTON COUNTY IN SOUTHWEST KANSAS...
* UNTIL 1245 AM CDT/1145 PM MDT/
* AT 1141 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM
CENTRAL HAMILTON COUNTY INTO CENTRAL AND NORTHERN KEARNY COUNTIES
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKIN AND DEERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 10141 3827 10113 3818 10112 3820 10095
3808 10091 3765 10182 3789 10196
TIME...MOT...LOC 0445Z 240DEG 23KT 3804 10136
HAIL...1.75IN
WIND...60MPH
$$
FINCH3 follow-up statements
008
WWUS53 KDDC 280503
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1203 AM CDT SAT JUN 28 2014
KSC055-075-093-187-280545-
/O.CON.KDDC.SV.W.0173.000000T0000Z-140628T0545Z/
STANTON KS-KEARNY KS-HAMILTON KS-FINNEY KS-
1203 AM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
FINNEY...SOUTHERN HAMILTON...KEARNY AND NORTH CENTRAL STANTON
COUNTIES UNTIL 1245 AM CDT/1145 PM MDT/...
AT 1100 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 9
MILES SOUTH OF SYRACUSE NORTHEASTWARD ACROSS EASTERN HAMILTON AND
CENTRAL AND NORTHERN KEARNY COUNTUES AND MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...KENDALL...LAKIN AND DEERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 10141 3827 10113 3818 10112 3820 10095
3808 10091 3765 10182 3789 10196
TIME...MOT...LOC 0502Z 237DEG 28KT 3786 10170
HAIL...1.75IN
WIND...60MPH
$$
FINCH646
WWUS53 KDDC 280512
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1212 AM CDT SAT JUN 28 2014
KSC055-075-093-187-280545-
/O.CON.KDDC.SV.W.0173.000000T0000Z-140628T0545Z/
STANTON KS-KEARNY KS-HAMILTON KS-FINNEY KS-
1212 AM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
FINNEY...SOUTHEASTERN HAMILTON...KEARNY AND NORTH CENTRAL STANTON
COUNTIES UNTIL 1245 AM CDT/1145 PM MDT/...
AT 1109 PM MDT...A LINE OF SEVERE THUNDERSTORM WAS LOCATED FROM 7
MILES SOUTHWEST OF KENDALL INTO EASTERN HAMILTON AND NORTHERN KEARNY
COUNTIES AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KENDALL...LAKIN AND DEERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 10190 3827 10141 3827 10113 3818 10112
3820 10095 3808 10091 3768 10177
TIME...MOT...LOC 0511Z 237DEG 28KT 3790 10163
HAIL...1.50IN
WIND...60MPH
$$
FINCH291
WWUS53 KDDC 280528
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1228 AM CDT SAT JUN 28 2014
KSC187-280538-
/O.CAN.KDDC.SV.W.0173.000000T0000Z-140628T0545Z/
STANTON KS-
1228 AM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL STANTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3777 10162 3794 10164 3821 10135 3827 10113
3818 10112 3820 10095 3808 10091
TIME...MOT...LOC 0528Z 244DEG 30KT 3790 10148
$$
KSC055-075-093-280545-
/O.CON.KDDC.SV.W.0173.000000T0000Z-140628T0545Z/
KEARNY KS-HAMILTON KS-FINNEY KS-
1228 AM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
FINNEY...EAST CENTRAL HAMILTON AND KEARNY COUNTIES UNTIL 1245 AM
CDT/1145 PM MDT/...
AT 1223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENDALL...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3777 10162 3794 10164 3821 10135 3827 10113
3818 10112 3820 10095 3808 10091
TIME...MOT...LOC 0528Z 244DEG 30KT 3790 10148
HAIL...1.50IN
WIND...60MPH
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:13 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 27, 6:13 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 613 PM CDT Fri Jun 27 2014 ...Updated for the aviation discussion... .SHORT TERM...(This afternoon through Saturday) ISSUED AT 1128 AM CDT FRI JUN 27 2014 Later afternoon and evening thunderstorms are expected. The best chance for storms will be near the I70 corridor where capping is weaker and there is better moisture convergence. Thermodynamically, the setup is impressive with 3500 J/kg of SBCAPE, 8.5 C/KM lapse rates, and decent boundary layer dewpoints. A few problems with today's setup though. All the models show backing upper level winds and only about 35 kt of 0-EL shear. This suggests that storm mode tonight will likely be on the HP side. PWATs are forecast to be in the 1.5" range, which is well above normal. This also suggests storms with high precipitation efficiency. Feel the most discrete storms will be up in GLD's area, where mean flow and boundary layer winds are more orthogonal. There could be an isolated tornado up north, as the HRRR is indicating some updraft helicity. In addition, low level directional and speed shear is not that bad. Given the aforementioned upper level shear, it won't take long through before you get cold pools and resultant upscale growth, so that should cut down on the tornado chances. Precip will exit the area late tonight. Additional MCS activity is possible tomorrow afternoon, with better moisture convergence and lift along and east of Highway 283. .LONG TERM...(Saturday night through Friday) ISSUED AT 1214 PM CDT FRI JUN 27 2014 The main upper jet and storm track shifts north on Sunday then a northern branch upper trough swings across the Northern and Central Plains late Monday and Monday night with a chance for thunderstorms. Unsettled weather continues in back of the upper trough into Thursday with northwest flow aloft and more chances for showers and thunderstorms. By Friday and upper level ridge is forecast with dry weather for a change. At the surface, a deepening trough of low pressure in the Rockies will give strong southerly winds of 25 to 35 mph on Sunday, with a cold front moving across western Kansas late Monday and winds shifting to the north and gusty. Cooler temps will follow the front as high pressure builds into the Plains with weaker winds into mid next week. Lows will be mild in the 60s and 70s, with highs in the 90s Sunday and Monday, cooling into the 80s Tuesday into Thursday behind the cold front, then back into the 90s by Friday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) ISSUED AT 608 PM CDT FRI JUN 27 2014 VFR conditions will prevail over the 3 taf sites, with the exception of KHYS, which will have MVFR cigs. A strong upper level wave will bring cold air over the region, and destabilize the atmosphere this evening. A line of strong storms will move east through western Kansas this evening, bringing thunderstorms near each Taf site for 2 to 3 hours. Vsbys could go down in any downpour, but for now, doubt any one Taf site will see the stronger storms. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 89 67 95 / 40 20 10 10 GCK 65 89 66 97 / 60 10 10 10 EHA 63 91 63 101 / 40 10 0 0 LBL 66 92 67 99 / 50 10 10 0 HYS 66 87 67 95 / 70 30 10 10 P28 69 88 70 94 / 20 30 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Kruse AVIATION...Burke
Hazardous weather outlook, Jun 27, 4:44 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 444 PM CDT FRI JUN 27 2014 KSZ030-031-043>046-061>066-074>081-084>090-282145- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 444 PM CDT FRI JUN 27 2014 /344 PM MDT FRI JUN 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS, WITH LARGE HAIL UP TO GOLF BALL SIZE, DAMAGING WINDS OVER 60 MPH, VERY HEAVY RAINFALL, FREQUENT LIGHTNING, ALONG WITH ISOLATED TORNADOES, WILL BEGIN TO DEVELOP ALONG A DRYLINE OVER FAR WESTERN KANSAS BY 5 TO 6 PM CDT. THEY WILL THEN MOVE EAST TO NEAR A SCOTT CITY TO GARDEN CITY AND A LIBERAL LINE BY AROUND 7 TO 9 PM CDT, THEN TO NEAR WAKEENEY, DODGE CITY, AND ASHLAND BY AROUND 8 TO 10 PM CDT. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. MORE SEVERE THUNDERSTORMS ARE EXPECTED ALONG A COLD FRONT LATER TONIGHT, FARTHER EAST INTO THE HAYS AREA AND DOWN TO MEDICINE LODGE, AND THE TORNADO THREAT WILL BE NOT AS GREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY AFTERNOON WITH A HAIL THREAT. ADDITIONAL THUNDERSTORMS ARE EXPECTED AGAIN IN THE MONDAY NIGHT THROUGH THURSDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Special weather statement, Jun 27, 9:43 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
943 PM CDT FRI JUN 27 2014
KSZ043-044-280330-
LANE-SCOTT-
943 PM CDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT AND NORTHWESTERN
LANE COUNTIES...
AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MODOC...MOVING NORTHEAST AT
25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3868 10055 3843 10113 3844 10114 3868 10114
3871 10110 3871 10057
TIME...MOT...LOC 0244Z 211DEG 24KT 3856 10099
FINCHLocal storm report, Jun 27, 10:53 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM NON-TSTM WND GST 3 W HEALY 38.60N 100.68W
06/27/2014 E60 MPH LANE KS LAW ENFORCEMENT
ALSO REPORTED WAS PEA-SIZED HAIL.
&&
BURKESpecial weather statement, Jun 27, 11:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1117 PM CDT FRI JUN 27 2014 KSZ075-076-085-280500- GRANT-HASKELL-STEVENS- 1117 PM CDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STEVENS...SOUTHEASTERN GRANT AND SOUTHWESTERN HASKELL COUNTIES... AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF RYUS...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3766 10111 3743 10104 3733 10123 3749 10136 TIME...MOT...LOC 0417Z 244DEG 36KT 3746 10120 FINCH
Local storm report, Jun 27, 11:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1119 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL 5 E HICKOK 37.56N 101.14W
06/27/2014 E0.88 INCH GRANT KS LAW ENFORCEMENT
1057 PM BLIZZARD 5 E HICKOK 37.56N 101.14W
06/27/2014 GRANT KS EMERGENCY MNGR
&&
BURKELocal storm report, Jun 27, 11:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1122 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 5 E HICKOK 37.56N 101.14W
06/27/2014 E1.00 INCH GRANT KS EMERGENCY MNGR
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:43 PM CDT | Special Weather Statement | DDC | Scott | 47 min |
| Jun 27, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 39 min |
| Jun 27, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 61 min |
| Jun 27, 10:42 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 46 min |
| Jun 27, 10:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 63 min |
| Jun 27, 11:17 PM CDT | Special Weather Statement | DDC | Grant | 43 min |
| Jun 27, 11:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 65 min |
| Jun 27, 11:40 PM CDT | Areal Flood Warning | DDC | Lane, Scott | 12 hr |
| Jun 28, 12:06 AM CDT | Special Weather Statement | DDC | Gray | 39 min |
| Jun 28, 12:21 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 54 min |
| Jun 28, 12:34 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny, Scott | 43 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane | 57 min |
| Jun 28, 1:27 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane, Ness | 63 min |
| Jun 28, 1:35 AM CDT | Flash Flood Warning | DDC | Ness, Trego | 3 hr |
| Jun 28, 2:18 AM CDT | Flash Flood Warning | DDC | Finney, Gray, Kearny | 3 hr |
| Jun 28, 2:51 AM CDT | Special Weather Statement | DDC | Kearny | 39 min |
| Jun 28, 4:04 AM CDT | Flash Flood Warning | DDC | Finney, Gray, Hodgeman | 3 hr |
| Jun 28, 4:23 AM CDT | Areal Flood Warning | DDC | Ellis, Ness, Rush, Trego | 12 hr |
| Jun 28, 4:37 AM CDT | Areal Flood Warning | DDC | Grant, Haskell | 12 hr |
| Jun 28, 5:32 AM CDT | Areal Flood Warning | DDC | Finney, Gray, Kearny | 12 hr |
| Jun 28, 3:46 PM CDT | Areal Flood Warning | DDC | Grant | 8 hr |
| Jun 28, 3:48 PM CDT | Areal Flood Warning | DDC | Finney, Gray | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.